Transient Serotonin Toxicity Evoked by Combination of Electroconvulsive Therapy and FluoxetineReportar como inadecuado




Transient Serotonin Toxicity Evoked by Combination of Electroconvulsive Therapy and Fluoxetine - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Case Reports in PsychiatryVolume 2014 2014, Article ID 162502, 2 pages

Case ReportPsychiatric Centre Frederiksberg, Nordre Fasanvej 57-59, 2000 Frederiksberg, Denmark

Received 17 March 2014; Revised 9 May 2014; Accepted 12 May 2014; Published 1 June 2014

Academic Editor: Shusuke Numata

Copyright © 2014 René Klysner et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The serotonin syndrome has been described only in rare instances for electroconvulsive therapy combined with an antidepressant medication. We describe a case of serotonin toxicity induced by electroconvulsive therapy in combination with fluoxetine.





Autor: René Klysner, Birgitte Bjerg Bendsen, and Maja Soon Hansen

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados